Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 46, NWS Binghamton, NY

March 18, 2011Cortland County, New York

NWS Binghamton, NY issued this river flood warning at Mar 18, 2011, 10:37 PM EDT for Cortland County, New York. It took effect at Mar 19, 2011, 2:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2011, 10:37 PM EDT (02:37 UTC)
In effect from
Mar 19, 2011, 2:00 AM EDT
Expired
Mar 19, 2011, 8:46 PM EDT
In force
19 hr
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Cortland County, NY

The radar

The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tioughnioga River at Cortland (CRTN6). The gauge peaked at 8.23 ft at Mar 19, 2011, 12:00 PM EDT.

actionminormoderate681003/1903/2003/21
Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01509000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WGUS41 KBGM 190237
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1037 PM EDT FRI MAR 18 2011

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA... 

  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC107-PAC015-191437-
/O.NEW.KBGM.FL.W.0045.110319T0600Z-110321T0000Z/
/WVYN6.1.ER.110319T0600Z.110319T1800Z.110320T1200Z.NO/
1037 PM EDT FRI MAR 18 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 PM FRIDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 11.5 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...MINOR FLOODING BEGINS FOR AREAS WITHOUT 
  PROTECTIVE LEVEES WITH MAINLY FIELD AND SOME BASEMENT FLOODING IN 
  THE CANNON HOLE NEIGHBORHOOD ON THE NEW YORK SIDE OF THE 
  SUSQUEHANNA RIVER. ATHENS IS PROTECTED TO 26 FEET.

$$

NYC023-191437-
/O.NEW.KBGM.FL.W.0046.110319T0600Z-110320T0600Z/
/CRTN6.1.ER.110319T0600Z.110319T1200Z.110319T1800Z.NO/
1037 PM EDT FRI MAR 18 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE TONIGHT TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 PM FRIDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 8.1 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS SOUTH
  OF THE CITY OF CORTLAND.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SAT  SUN  SUN  SUN  MON
  WAVERLY/SA  11  10.7 FRI 10 PM   11.0    9.7    9.3
  CORTLAND     8   7.8 FRI 10 PM    7.0
5 follow-up statements
658 
WGUS81 KBGM 190740
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
<DR_TIME>

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC107-PAC015-191940-
/O.EXT.KBGM.FL.W.0045.000000T0000Z-110320T1900Z/
/WVYN6.1.ER.110319T0500Z.110319T1800Z.110320T0700Z.NO/
340 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 AM SATURDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.

$$

NYC023-191940-
/O.EXT.KBGM.FL.W.0046.000000T0000Z-110320T0000Z/
/CRTN6.1.ER.110319T0825Z.110319T0900Z.110319T1200Z.NO/
340 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 AM SATURDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...CONTINUE TO RISE TO FLOOD STAGE OF 8.0 FEET EARLY THIS MORNING.
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY MID TO LATE MORNING.


$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SUN  MON  MON  MON  TUE
  WAVERLY/SA  11  11.2 SAT 03 AM   10.7    9.2    8.8
  CORTLAND     8   7.9 SAT 03 AM    6.6
436 
WGUS81 KBGM 190746
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 AM EDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA..
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC107-PAC015-191946-
/O.CON.KBGM.FL.W.0045.000000T0000Z-110320T1900Z/
/WVYN6.1.ER.110319T0500Z.110319T1800Z.110320T0700Z.NO/
346 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3:00 AM SATURDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.

$$

NYC023-191946-
/O.CON.KBGM.FL.W.0046.000000T0000Z-110320T0000Z/
/CRTN6.1.ER.110319T0825Z.110319T0900Z.110319T1200Z.NO/
346 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3:00 AM SATURDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...CONTINUE TO RISE TO FLOOD STAGE OF 8.0 FEET EARLY THIS MORNING.
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY MID TO LATE MORNING.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SUN  MON  MON  MON  TUE
  WAVERLY/SA  11  11.2 SAT 03 AM   10.7    9.2    8.8
  CORTLAND     8   7.9 SAT 03 AM    6.6
014 
WGUS81 KBGM 191343
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
943 AM EDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC107-PAC015-200143-
/O.EXT.KBGM.FL.W.0045.000000T0000Z-110321T0400Z/
/WVYN6.1.ER.110319T0500Z.110319T1800Z.110320T1600Z.NO/
943 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT  9:00 AM SATURDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.


$$

NYC023-200143-
/O.EXT.KBGM.FL.W.0046.000000T0000Z-110320T1000Z/
/CRTN6.1.ER.110319T0915Z.110319T1500Z.110319T2200Z.NO/
943 AM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT  9:00 AM SATURDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.3 FEET THIS MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.


$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  SUN  MON  MON  MON  TUE
  WAVERLY/SA  11  11.6 SAT 09 AM   11.2    9.9    9.6
  CORTLAND     8   8.2 SAT 09 AM    7.3    6.1
119 
WGUS81 KBGM 191933
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
333 PM EDT SAT MAR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA..
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES 
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC107-PAC015-200733-
/O.CON.KBGM.FL.W.0045.000000T0000Z-110321T0400Z/
/WVYN6.1.ER.110319T0500Z.110319T1815Z.110320T1600Z.NO/
333 PM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT  3:00 PM SATURDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.  
  THE RIVER AT WAVERLY/SAYRE IS AT CREST.  
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE  
  SUNDAY MIDDAY.


$$

NYC023-200733-
/O.EXT.KBGM.FL.W.0046.000000T0000Z-110320T1200Z/
/CRTN6.1.ER.110319T0915Z.110319T1700Z.110320T0000Z.NO/
333 PM EDT SAT MAR 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT  3:00 PM SATURDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE  
  THIS EVENING.


$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME   8AM SUN  8AM MON  8AM TUE
  WAVERLY/SA  11  11.7 SAT 03 PM   11.2      9.9      9.9
  CORTLAND     8   8.2 SAT 03 PM    7.2      6.0
354 
WGUS81 KBGM 200046
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
846 PM EDT SAT MAR 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC023-200116-
/O.CAN.KBGM.FL.W.0046.000000T0000Z-110320T1200Z/
/CRTN6.1.ER.110319T0915Z.110319T1700Z.110319T2237Z.NO/
846 PM EDT SAT MAR 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT  8:00 PM SATURDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:37 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.0 FEET MONDAY 
  MORNING.


$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME    8AM SUN  8AM MON  
  CORTLAND     8   7.9 SAT 08 PM     7.2      6.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Mar 18, 7:41 PM EDT, 2 hours 56 minutes earlier.

Area forecast discussion, Mar 18, 7:41 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
741 PM EDT FRI MAR 18 2011

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE REGION
TONIGHT...BRINGING MAINLY CLOUDS AND A SLIGHT CHANCE OF SOME
LIGHT DRIZZLE THROUGH TOMORROW MORNING. BY SATURDAY
AFTERNOON...HIGH PRESSURE WILL BUILD IN FOR THE REMAINDER OF THE
WEEKEND. A CHANCE OF RAIN SHOWERS WILL RETURN TO THE AREA MONDAY
MORNING AS A WARM FRONT APPROACHES THE AREA.

&&

.NEAR TERM /THROUGH SATURDAY/...
SKIES HAVE CLEARED THIS AFTERNOON, ALLOWING TEMPERATURES TO CLIMB,
EVEN BEHIND THE COLD FRONT THAT MOVED THROUGH THIS MORNING. THE
LOW PRESSURE SYSTEM, THAT IS ASSOCIATED WITH THE ALREADY MENTIONED
COLD FRONT, WILL EJECT TO THE NORTHEAST. HIGH PRESSURE WILL BEGIN TO
BUILD IN BEHIND IT. HOWEVER, THERE WILL BE A TRAILING SECONDARY
UPPER LEVEL TROUGH THAT WILL MOVE ACROSS THE CWA TONIGHT. MODELS
SOUNDINGS ARE SHOWING NO MOISTURE IN THE -10 TO -20 C LAYER. THEY
ARE ALSO SHOWING SOME LOWER LEVEL MOISTURE, ALTHOUGH NOT AT THE
SFC. THINKING IS THAT THIS WILL JUST BE MAINLY LOW CLOUDS
OVERNIGHT TONIGHT, WITH A SLIGHT CHANCE OF SOME DRIZZLE, OR
FREEZING DRIZZLE WHERE TEMPS HAVE DROPPED BELOW 32F. THIS SHOULD
MAINLY BE IN THE FINGER LAKES AND CENTRAL NEW YORK, OVER TO THE
WESTERN CATSKILLS. NOT EXPECTING ANY WIDESPREAD ACCUMULATIONS, NOR
ANY SIGNIFICANT ACCUMULATIONS, IF THERE ARE ANY AT ALL.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD IN FOR THE REMAINDER OF THE WEEKEND.
SATURDAY WILL BE THE COOLEST DAY, WITH HIGHS REACHING INTO THE MID
TO UPPER 30S IN THE NORTHERN ZONES AND LOW TO MID 40S IN THE
SOUTHERN HALF. SUNDAY WILL SEE TEMPS WARMING BACK INTO THE MID TO
UPPER 40S ON SUNDAY, WITH SOME LOCATIONS POSSIBLY GETTING INTO THE
LOW 50S. WITH CLEAR SKIES SATURDAY NIGHT, LOWS WILL FALL INTO THE
LOW TO MID 20S. NOT THINKING THEY WILL GET MUCH COLDER AS WE HAVE
LOST MOST OF THE SNOW PACK. THIS WILL BE THE COLDEST NIGHT IN THE
SHORT TERM.

SUNDAY AFTERNOON WILL SEE A LOW PRESSURE SYSTEM FORM IN LEE SIDE
CYCLOGENESIS OVER THE PLAINS. THIS LOW WILL QUICKLY MOVE OVER THE
GREAT LAKES BY MONDAY MORNING. AS IT DOES, IT WILL EXTEND A WARM
FRONT IN MORE OF A NORTH SOUTH ORIENTATION FROM LAKE HURON THROUGH
THE CAROLINAS. MODELS ARE INDICATING IT WILL EVENTUALLY SPREAD
SOME RAIN SHOWERS ACROSS THE CWA. WITH LACK OF CONFIDENCE IN
TIMING, HAVE KEPT POPS IN THE CHANCE CATEGORY FOR NOW.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
UPDATED AT 530 PM... OVERALL...IT APPEARS THAT COLDER TEMPS WILL
RETURN THIS PERIOD...AS AN UPPER-LEVEL TROUGH ULTIMATELY BECOMES
ESTABLISHED BY MID TO LATE WEEK OVER THE EASTERN CONUS. FARTHER
UPSTREAM...A DEEP TROUGH WILL PERSIST NEAR THE WEST COAST...WITH
FAIRLY FLAT ZONAL FLOW THROUGH THE CENTRAL STATES.

DAILY WX-WISE...LINGERING RAIN/SNOW SHOWERS ARE POSSIBLE MON NIGHT
INTO EARLY TUE...ASSOCIATED WITH A DEPARTING UPPER-LEVEL
WV...BEFORE HIGH PRESSURE TEMPORARILY BRINGS DRIER CONDITIONS FOR
MUCH OF TUE...AND INTO WED. LATER NEXT WEEK...MORE UNCERTAINTY
CREEPS IN...WITH REGARDS TO THE AMPLITUDE OF ADDITIONAL UPPER-
LEVEL ENERGY COMING THROUGH MID-ATL REGION FROM THE W. FOR
NOW...IT APPEARS THAT THE BULK OF THE PCPN (RAIN OR SNOW) MAY STAY
S OF OUR FA...BUT A CHANCE WILL STILL BE INDICATED FOR AT LEAST
PTNS OF NE PA.

AS MENTIONED EARLIER...READINGS LOOK CHILLIER THAN WHAT WE'VE
RECENTLY EXPERIENCED...WITH HIGHS IN THE 30S/LOWER 40S ANTICIPATED.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
UPDATED AT 740 PM... VFR TO CONTINUE THROUGH THE EVENING HOURS.
LATER TONIGHT (AFTER 06Z)...SOME MVFR CIGS ARE EXPECTED TO DEVELOP
ACROSS OUR NY TERMINAL SITES...WITH THE PROBABILITIES FOR
RESTRICTIVE CIGS LOWER AT KELM/KAVP.

ON SAT (AFTER 14-15Z)...DRIER AIR WILL ONCE AGAIN BUILD IN AT
LOWER LEVELS...WITH VFR ANTICIPATED AREA-WIDE.

N TO NW WINDS TONIGHT AT 5-10 KT...WILL INCREASE AGAIN ON SAT TO
10-20 KT.

OUTLOOK...

SAT NGT-SUN NGT...VFR.

MONDAY/TUESDAY...POSSIBLE MVFR RESTRICTIONS IN RAIN OR SNOW
SHOWERS.

TUESDAY NIGHT...VFR.

WEDNESDAY...POSSIBLE MVFR RESTRICTIONS IN RAIN OR SNOW
SHOWERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...SLI
NEAR TERM...SLI
SHORT TERM...SLI
LONG TERM...MLJ
AVIATION...MLJ/RRM
Hazardous weather outlook, Mar 18, 2:21 PM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
221 PM EDT FRI MAR 18 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-191830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
221 PM EDT FRI MAR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:37 PM EDTRiver Flood WarningBGMTioga41 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.